This is the top of the page.

Calpol 6+ Years Fastmelts Colour & Sugar Free 12s

View all Calpol

Effective pain and fever relief

Melt in the mouth

Colour & sugar free

New dosage

Related Items


Product Information


Effective pain and fever relief

Melt in the mouth

Colour & sugar free

New dosage

Benefits

Paracetamol

Calpol Six Plus® Fastmelts are strawberry flavoured tablets and will relieve pain and/or fever in many conditions including:

Cold and flu; Headache; Toothache; Post-immunisation fever; Earache; Sore throat; Other aches and pains

Warnings or Restrictions

6 Years (Advisory)

Keep out of the reach and sight of children.

If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet.

Contains Paracetamol

Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

Product Specification

Each Orodispersible Tablet Contains 250Mg Paracetamol,Also Contains Aspartame (E951)

Size (0) Unit (EA) Height (7.6) Width (11) Depth (2)

Product code: 244309

Recyclable

Pack - Recyclable

Product Uses

They are most suitable for children from 6 to 12 years of age and are not recommended for children under 6 years old.

To remove a tablet, use fingernail to break the foil along the dotted line before pressing out the tablet. Calpol Six Plus® Fastmelts should be sucked gently until they melt on the tongue. There is no need to take with a glass of water as they quickly melt into a pleasant tasting paste that is easily swallowed. Alternatively the tablet can be dispersed in a teaspoon of water or milk.

For oral use only. Never give more medicine than shown in the table. Do not exceed the stated dose.

Child's Age: 6-9 years; How Much - Up to 4 times a day: 1 tablet

Child's Age: 9-12 years; How Much - Up to 4 times a day: 2 tablets

Child's Age: 12-16 years; How Much - Up to 4 times a day: 2-3 tablets

Child's Age: Adults and children over 16 years; How Much - Up to 4 times a day: 2-4 tablets

Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses.

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Delivery (United Kingdom)


Order & CollectFREE

order before 6pm - arrives within 5 working days


Standard Delivery£3.00*

order before 6pm - arrives within 5 working days
- *Free for Health & Beautycard members when you spend £10 or more
- *Free for non-members when you spend £15 or more
- All other orders £3


Next Day Order & Collect£1.50*

order before 6pm - arrives next day after 1pm
*Free with orders over £15


Next Day Delivery£5.50

order before 2pm - arrives next day

Delivery (United Kingdom)

Third Party Delivery - Free with orders over £10

Despatched directly from our supplier, with delivery within within 5 working days. Sorry, we cannot Delivery this item to store for collection.

Republic of Ireland


Standard Delivery£3.00*

Order before 2pm - arrives within 5 working days
*FREE for Health & Beautycard members when you spend £10 or more
*FREE for non-members when you spend £15 or more
All other orders £3


Order & CollectFREE

Order before 2pm - arrives within 5 working days

Sweden, Denmark & Finland


Standard Delivery9.99

Arrives 7 working days

For more information on delivery options please click here.

Link to top of current page. Link to display social media share links
Please wait...